BeautyDir PharmBeautyDir Pharm

명랑에스산

명랑에스산

Pharmacy only
해열진통제

제조사 / Company

삼남제약(주)

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used for headache, toothache, pain after tooth extraction, sore throat, ear pain, joint pain, neuralgia, back pain, muscle pain, shoulder pain, bruise pain, fracture pain, sprain pain, menstrual pain, pain relief from trauma, chills, and fever.

Helps with:

headachetoothachemenstrual painmuscle painjoint painback painsore throatnerve painfeverchills

💊복용법 / Dosage

Adults and those over 15 years of age should take 1 capsule at a time, up to 3 times a day, avoiding on an empty stomach. The interval between doses should be at least 4 hours.

한국어 원문 보기

만 15세 이상 및 성인은 1회 1포씩 1일 3회를 한도로 하고 공복시를 피하여 복용합니다. 복용간격은 4시간 이상으로 합니다.

⚠️주의사항 / Caution

Patients with or experienced hypersensitivity to this medicine, those with experience of asthma due to other antipyretic analgesics or cold medicines, and infants under 3 months of age should not take this medicine. Before taking this medicine, infants and children under the age of 15 who are or are suspected of being infected with chickenpox or influenza, allergic constitution, experienced allergic reactions (fever, rash, joint pain, asthma, itching, etc.), people with liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, etc., people who are weak or have high fever, elderly people, pregnant or possibly pregnant women and lactating women, heartburn, If gastrointestinal problems such as stomach discomfort or pain persist or recur, people have ulcers or bleeding problems, or children under 2 years of age, consult a doctor or pharmacist. If symptoms do not improve after taking 5 to 6 doses, consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage.

한국어 원문 보기

이 약에 과민증 환자 및 경험자, 다른 해열진통제, 감기약에 천식 경험자, 만 3개월 미만의 영아는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 알레르기 체질, 알레르기 반응(발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장질환, 심장질환, 갑상선질환, 당뇨병, 고혈압 등이 있는 사람, 몸이 약한 사람 또는 고열이 있는 사람, 고령자, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 만 2세 미만 소아는 의사 또는 약사와 상의하십시오. 5~6회 복용 후에도 증상의 개선이 나타나지 않을 경우에는 의사 또는 약사와 상담하십시오. 정해진 용법과 용량을 잘 지키십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.